# SDR 99ZZZX705

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7351R
- Make and model: Beech 58
- Aircraft serial: TH481
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: WDC65050
- Condition: Cracked
- Location: Engine
- Part time: 3,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CASE HAD A CATASTROPHIC FAILURE AROUND NR 4 CYLINDER IN-FLIGHT.  POSSIBLE CAUSE - CASE FATIGUE.
